Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Irregular Vaginal Discharge (*skin tissue like)
    avatar
    An_197079 posted:
    Hello,

    I'm 24yrs old and am currently not sexually active, ...my boyfriend is deployed and before he deployed I hadn't had intercourse for 6months prior and yes I do use condoms whenever we have had intercourse.
    The Current Issue:
    My vaginal discharge has been looking like a greenish sometimes yellowish skin tissue sometimes up to 2inches long...I go to my GYN they give me the same pills (Metronidazole) that work for approx. 3days but then my discharge goes back to this deflated greenish yellow skin tissue look and texture. It does not look like cottage cheese, it doesn't have blood spots or veins in it, it rarely has any odor if at all. It doesn't itch and this happens regardless of me having my menstrual cycle or not.....any help....advice....???
    Reply


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.